# SDR 6017802072007

- Difficulty date: February 7, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N244FX
- Make and model: Lear 60LEAR
- Aircraft serial: 178
- Aircraft time: 6,465 hours, 4,557 cycles
- Engine: Pwa PW305A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN18
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON SELECTING LANDING GEAR UP, HAD (2) RED INDICATIONS, BUT ALSO (3) GREEN, AND THE LANDING GEAR WOULD NOT RETRACT.  AIR RETURN WITH UNEVENTFUL LANDING AND TAXI.  02/08/07  REMOVED AND REPLACED LT AND RT GEAR DOOR SWITCHES.  OPS CHECK GOOD.   02/14/07  AIRCRAFT HAS FLOWN 17 ADDITIONAL LEGS WITH NO REPEAT EVENT.
